# SDR SWAA2014072330211

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 24,790 hours, 24,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 5961803
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER HINGE BROKEN.  R & R DOOR IAW MM.
